MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 28MM -3; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 28MM -3; PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Catalog Number 71342803
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision of total hip was performed due to instability.Further information is unknown yet.
 
Additional Manufacturer Narrative
The associated oxinium head was not returned for evaluation.Therefore, a product analysis could not be conducted.After repeated requests, smith and nephew has been unable to obtain device details.As device details were not made available, device history record review cannot be completed.Complaint history review could not be performed with any accuracy due to lack of product information.A clinical evaluation noted that no clinical relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
OXINIUM FEM HD 12/14 28MM -3
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/POLY, CEMENT OR NON-POROUS, UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8299097
Report Number1020279-2019-00389
Device Sequence Number13941378
Product Code LZO
UDI-Device Identifier03596010474155
UDI-Public03596010474155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71342803
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;